EconPapers    
Economics at your fingertips  
 

The economic theory of species extinction: Comment on smith

Hans-Werner Sinn

Journal of Environmental Economics and Management, 1982, vol. 9, issue 2, 194-198

Date: 1982
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0095-0696(82)90022-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The economic theory of species extinction: Comment on smith (1982)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jeeman:v:9:y:1982:i:2:p:194-198

Access Statistics for this article

Journal of Environmental Economics and Management is currently edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates

More articles in Journal of Environmental Economics and Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:jeeman:v:9:y:1982:i:2:p:194-198